# SDR AALA20100423MIA01

- Difficulty date: April 22, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- Aircraft time: 92,615 hours, 15,055 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED WEATHER RADAR SYSTEM FAILURE.  EMERGENCY DECLARED RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED WEATHER RADAR ANTENNA AND TRANSCEIVER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
